# SDR AALA202107206409

- Difficulty date: July 17, 2021
- Submitted: July 20, 2021
- Operation: Air carrier
- Aircraft: N335SN
- Make and model: Boeing 737823
- Aircraft serial: 44481
- Aircraft time: 859 hours, 386 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Seat 10c
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT 10C ESCAPE PATH LIGHT COVER DAMAGED. RE INSTALLED LIGHT ASSEMBLY AND OPERATIONS CHECK OK PER AMM 33-51-14.
